MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT
Catalog Number MG1522
Medical Device Problem Codes Crack (1135); Failure to Prime (1492); Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the magnum driver fires by itself after cocking.There was no patient involvement reported.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the magnum device serial number (b)(6) was received at the bip biomedizinische intstrumente und produkte gmbh.The magnum driver was visually inspected upon receipt and was found to be in normal condition.Additionally, the sequencer weldment has a little crack were noted.The device was functionally tested and failed the test due to a piece of plastic jammed the device which caused failure to prime identified during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be inconclusive for the reported fires by itself issue, the investigation is determined to be confirmed for the identified failure to prime issue, and the investigation is determined to be confirmed for the identified sequencer weldment has a little crack issue.The root cause for reported fires by itself issue cannot be determined as the device could not be tested.The root cause for identified failure to prime issue was determined to be a piece of plastic jammed the device identified during evaluation.The root cause for identified sequencer weldment has a little crack issue could not be determined based on the provided information.Labeling review: the labelling/packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.D4(medical device expiration date, unique identifier (udi) #), g3, h6 (device, component, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGNUM INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
LAVELLE MACHINE
485 groton road
westford 01886
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23507976
Report Number2020394-2025-01851
Device Sequence Number18390593
Product Code KNW
UDI-Device Identifier00801741083945
UDI-Public(01)00801741083945(17)200731
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K934371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberMG1522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown